# SDR ABXA20200720146

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 87,236 hours, 17,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: 285N04328
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT EICAS STATUS MESSAGE EICAS SCC FLASHED ON AND OFF SEVERAL TIMES. AIRCRAFT WAS GROUNDED.
